# SDR DALA2021081804802

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 63,213 hours, 20,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L2 Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 FOUND ON SVC CHK 2L DOOR COLLAR BROKEN. CORRECTIVE ACTION: REM / REPL 2L DOOR GUST LOCK LINK REF B 757 AMM 52-11-08. LUBRICATED AND OPS CK NML. (7983646)
